The Q&A Archives: My Lawn

Question: Dear Exspert,
I have used Spectracide Lawn Weed Killer on my lawn to kill the weeds, I have read the back and noticed I have put 4(oz.) of Spectracide in my Pressure Sprayer and I was only soposed to put 1 (oz.), I have noticed after 1-2 Weeks that my lawn is now turning brown i someplaces? I know that the grass is getting enuf water but i am woundering if this may kill my lawn, or just make it brown for a week or so?

Thank you for reading,

Teddy S.

Answer: Only time will tell just how much damage the overdose has done to your lawn. As long as you keep it well watered, it should leach out the excess herbicide and also encourage more growth in the remaining lawn. Wait a few more weeks and reseed if necessary to help your lawn green up again. Bet you won't have any weeds for quite some time!

Best wishes with your lawn!

« Click to go to the homepage

» Ask a question of your own

Q&A Library Searching Tips

  • When singular and plural spellings differ, as in peony and peonies, try both.
  • Search terms are not case sensitive.

Today's site banner is by Char and is called "'Diamond Head' Sunrise"